# SDR SWIA200819972

- Difficulty date: August 16, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 29,529 hours, 42,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT AT ROW 9 IS INOPERATIVE.  FLIGHT 5577.  RESECURED EMERGENCY FLOOR TRACK LIGHTING AS REQUIRED.  OPS CHECK GOOD.
